# SDR 0001289929

- Difficulty date: April 11, 2000
- Submitted: April 19, 2000
- Operation: Air carrier
- Aircraft: N8923E
- Make and model: Doug DC-9-31
- Aircraft serial: 45838
- Aircraft time: 58,898 hours, 64,910 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Angle
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER LOWER ATTACH ANGLE CRACKED AT RIGHT SIDE, NEAR AFT END.  REPAIRED DAMAGED AREA AND CONFIRMED.  REPAIRED IAW SRM 53-05 AND EA 99-175537.  LP''S 1424295, 1423937
